# SDR CA141003001

- Difficulty date: September 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 41,331 hours
- Engine: Rroyce DART5342
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: GB3173CE
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL AT 75 KTS, NR 2 ENGINE LOST POWER AND SHUTDOWN. CREW ABORT TAKEOFF WITH NO INCIDENT.  FOUND NR 2 ENGINE FUEL PUMP FAULTY, PUMP REPLACED AND ACFT RETURN TO SERVICE.  FUEL PUMP WILL BE SEND FOR STRIP REPORT.
